# SDR CAL960441

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1160 - THE AIRCRAFT ROLLED LEFT ON FLAP EXTENSION FOR LANDING ON APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT INBOARD TRAILING EDGE FLAP JAMMED DUE TO A BROKEN FOLLOW-UP CABLE ON INBOARD JACKSCREW.  CABLES BC-3 AND BC-4 AND THE FLAP DRIVE MECHANISM WERE REMOVED AND REPLACED IAW MM 27-51-35 AND OHM 57-53-22.  AN ADJUSTMENT AND TEST OF THE FLAP WERE PERFORMED IAW MM 27-51-12.  OPERATIONAL CHECKS WERE GOOD.  (X)
